Results 1 to 5 of 24
May 5th, 2013 02:50 AM #47
@Scarlett - I was on Lexapro, too. I stopped end of December. In December, I went from 20mg down to 10mg for a month and then stopped. I had some side effects (headaches, irritability and the "electric shocks" that some people get). I had some very down days (i.e. crying for no reason) on and off for about two months. For a while, I thought I might have to take another medication during pregnancy because I didn't see how I'd last a year off my medication. But since end of February I've been feeling really good and have been doing great without medication. My husband and I had been planning on TTC in April this year for a while, so I made sure I stopped taking Lexapro well before then.First baby due on September 7, 2015!
Audrey - Beatrice - Clara - Daphne - Jane - Margaret - Susannah - Violet
August - Barnaby - Edward - Frederick - Henry - Rupert - Theodore - Walter